Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Unprotected sex with boyfriend, withdrawal method. Could I be pregnant?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 338 Questions
I had unprotected sex my boyfriend, but he pulled out before he ejaculated. We did it again an hour later and he pulled out before ejaculation the second time around as well. My period ended 5 days ago, and I am not sure how long my cycle is...28 days, maybe? Could I be pregnant?
Posted Mon, 16 Apr 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Sumanth.P 53 minutes later

Thanks for posting your query.

You said that your period ended 5days ago.

Ovulation period is usually 14th day from the first day of menstrual cycle.

So if we consider yours to be 28 day cycle you still have 4more days for the ovulation day to start.

But if the cycles are irregular we cannot predict the ovulation day and even though
he pulled out before ejaculation even a drop of semen is sufficient to cause pregnancy.

So it is always safe to use condom.

The chances of you to be pregnant is very very low but we cannot fully exclude pregnancy.

Hope I have answered your query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor